MathSciNet Relay Station
MathSciNet bibliographic data
MR566491 (82f:57024b) 57R67
Ranicki, Andrew The algebraic theory of surgery. II. Applications to topology. Proc. London Math. Soc. (3) 40 (1980), no. 2, 193–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement